Has anyone who is or was taking Lamictal ever expeienced "itching everywhere". I do not have a rash, but the itching is horrible. I have to take benadryl to help the itching to stop. I hate taking any extra meds if I don't have to.
A few months ago I thought I had posion ivy. I had a rash and was very itchy. The dr said that it can be caused by one of the sez meds (I think it was Laictal) but he said that it usually stayed on one side of the body.
He gave me some lotion and some pills (I can't remember what they were though). I had the rash on both sides of my body so they weren't sure if it was a side effect from the lam or if it could have been posion ivy. It went away after about a week.
For a couple of weeks after I started on Lamictal, my scalp was EXTREMELY itchy. There was no rash, but it was red and itchy. My hair dresser gave me a special conditioner to use, which helped. And then when I finished the samples he gave me, I went back to my regular shampoo to see if I still needed the conditioner, and my head wasn't itchy anymore. I think it just took me a few weeks to get used to the new med.